On genera of smooth curves
in higher dimensional varieties
Author: Jungkai Alfred Chen
Journal: Proc. Amer. Math. Soc. 125 (1997), 2221-2225
MSC (1991): Primary 14H45, 14H99; Secondary 14H50
MathSciNet review: 1401729
Full-text PDF Free Access
Abstract: We prove that for any smooth projective variety of dimension , there exists an integer , such that for any integer , there exists a smooth curve in with .
- H.Clemens, Curves on Generic Hypersurfaces, Ann. Sci. Ecole Norm. Sup. 19 (1986), 629-636. MR 88c:14037
- R.Lazarsfeld, Lectures on Linear Series, preprints (1994).
Jungkai Alfred Chen
Affiliation: Department of Mathematics, University of California at Los Angeles, Los Angeles, California 90095-1555
Received by editor(s): February 15, 1996
Communicated by: Ron Donagi
Article copyright: © Copyright 1997 American Mathematical Society